Bootstrapping estimators of the SDE parameters

Reza Habibi


In this paper, we consider an appropriate bootstrapped versionof the estimators of the stochastic differential equation. The theoretical aspectsare studied and some examples are given.

Full Text: PDF

How to Cite this Article:

Reza Habibi, Bootstrapping estimators of the SDE parameters, J. Math. Comput. Sci., 1 (2011), 53-59

Copyright © 2011 Reza Habibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS